# SDR USAA920080418

- Difficulty date: February 6, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 50,169 hours, 34,179 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26603101
- Part serial: 646
- Condition: Debonded
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q5 CHECK - LEFT WING NR 3 SLAT TRAILING EDGE WEDGE HAS AREA OF DISBOND.  REPAIRED LEFT WING NR 3 SLAT TRAILING EDGE WEDGE IAW USAIRWAYS TYPICAL REPAIR 57-42-03.
